Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How can heavy vaginal bleeding be treated?

Heavy bleeding.. very heavy, lost 1/3 of my blood... cancer was diagnosed. mitomycin treated 6 months ago OK.... three weeks ago... then bleeding started... doctor prescribed antibiotics no help at all....Question: what to do...to stop bleeding thank you....
Tue, 13 Feb 2018
Report Abuse
General & Family Physician 's  Response
Hello! Welcome to HealthcareMagic!

There, I have read through your questions and understand your concern. It is very important to know the cause of your bleeding. You have not mentioned your age. You have mentioned that you were on Mitomycin. One of the side-effects of Mitomycin is heavy bleeding. So, it is very important that you talk to your treating doctor about the same. It is very important to control the bleeding as excessive blood-loss can lead to hemorrhagic shock. So it is advisable that you go to an ER and get yourself assessed as soon as possible.

I hope that answers your question. If you have any further questions, please feel free to write. Thank you for choosing healthcare magic.

Take care

Regards,
Dr. Nazma.amman, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Actually I had heavy bleed since 8days...so I consulted my doctor.....she said to take pause tablet....im taking from yesterday...now its k...but...